# SDR REXA2014031600304

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 14,864 hours, 14,513 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING APU FIRE FAULT CAUTION APU DOOR INHIB.  APU AUTO SHUT DOWN AT 4000FT SPEED 210.  INSPECTED AFT EQUIPMENT BAY & APU, NO EVIDENCE OF FIRE.  PLACED APU FIRE DETECTION ON MEL 26-12-11 CAT C.  PLACARD INSTALLED COLLARED CB A1, CBP 5, CBP 1, N-12, CBP 1 S3.  ACFT OK FOR SERVICE, COMPLETED DDG 49-10-11.  R & R FIREX CONTROL UNIT IAW AMM 26-10-01, OPERATIONS CHECKED GOOD REACTIVATE APU.
